# SDR AALA202406071011

- Difficulty date: May 31, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 22,116 hours, 8,798 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Condition: Leaking
- Location: Apu Oil System
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINE START SLIGHT ODOR NOTICED IN FLIGHT DECK FOR FIRST 15 MINUTES OF FLIGHT. NO ODOR NOTED IN THE CABIN. **SUPPLEMENTAL REPORT FOR AALA202406031011: MAINTENANCE FOUND THE APU OIL LUBE MODULE LEAKING AND REPLACED IT PER AMM 49-91-45. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
